# SDR 98FDEA00477

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 6521641T
- Condition: Corroded
- Location: Ws 456-467
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C57-562-02) RT WING SPAR LOWER CHORD HORIZONTAL LEG FS 456 TO 457.  *S/D*  REPAIRED RT WING FRONT SPAR LOWER SPAR CHORD AT FS 456 TO 467 IAW FED-EX EA 7-5710-35089.
